# SDR ABXA060113

- Difficulty date: February 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT LOWER SKIN OF R1 DOOR CUTOUT, APPROXIMATE STA 190, RIGHT BUTT LINE 67.  REMOVED DAMAGED AREA.  FABRICATED FILLER 7075-T6 0.063".  FABRICATED DOUBLERS, ONE FROM 7075-0, 0.063" AND THE OTHER FROM 7075-0, 0.080".  HEAT TREATED DOUBLERS FROM -0 TO -T6.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0.
